# SDR FDEA200909183331

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960332200201
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLAP OPERATIONAL TEST, BRACKET FOR RT NR 5 SPOILER ACTUATOR CAUSED A PUNCTURE IN UPPER FWD OTBD AREA OF RT CENTER FLAP.  DAMAGED AREA 26MM X 24 MM. REMOVED DAMAGED SECTION AT RT CENTER FLAP RIB 27 FWD AND OTBD.  FABRICATED REPAIR SKIN, BUTT STRAP AND PACKING IAW SRM 57-50-00 PB 201, FIG 208.  INSTALLED REPAIR IAW SRM 57-50-00 PB 201, FIG 208. REPROTECTED AREA IAW SRM 51-75-10.  NOTE: THIS REPAIR MUST BE INSPECTED AT DEFINED INTERVALS.  INSP INSTRUCTIONS REF 57-50-00-2-001-00.
